# SDR UPS02837408

- Difficulty date: December 26, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 KEEL BEAM FIG LT NR 5 FIG AT STA 839 CRACKED IN I/B CORNER.  R&R FITTING IAW DC8 SRM 51-1-20D 51-3-0.
